MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL
Model Number CMCV-009-MED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the device history record for the reported lot shows that all units were quality released on 11/22/2019 having met all internal qc acceptance requirements.All sterilization records, and bioburden testing indicate successful sterilization process, and passing lal and product sterility results allowed the lot to be released having met all criteria for manufacturing release.There were no non-conformances associated with the manufacturing lot during production, sterilization and final packaging.In lieu of a request for the oem supplier dhr review, it is noted that aziyo processes the non-sterile envelope materials by cutting, suturing, packaging, and sterilizing.Aziyo has been unable to confirm how or if the ecm device caused the incident, and it cannot reasonably be concluded that the device did or did not contribute to the reported serious injury.
 
Event or Problem Description
Patient called health care provider and said they were not feeling well.Patient had been having dry heaves and vomiting most of the weekend.Note: had used cangaroo pouch at initial case, nothing had really changed, dr removed device.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell, ga
MDR Report Key9726534
Report Number3005619880-2020-00016
Device Sequence Number2500467
Product Code FTM
UDI-Device Identifier00859389005034
UDI-Public00859389005034
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182255
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2022
Device Model NumberCMCV-009-MED
Device Lot NumberM19M1521609
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;